# SDR GTIA020459

- Difficulty date: April 3, 2002
- Submitted: June 18, 2002
- Operation: Air carrier
- Aircraft: N806NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48051
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND MID CARGO FITTING TWO STATION 827 OUTBOARD LEFT GAUGES, BARE METAL.  REMOVED CORROSION MATERIAL FOUND TO BE OUT OF LIMITS.  FABRICATED TWO NEW FITTINGS.  PART WAS INSTALLED.  (M)
